The use of Haar's series for an estimate of the error in the evaluation of infinite-dimensional integrals
Doklady Akademii Nauk, Tome 175 (1967) no. 1, pp. 34-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_175_1_a7,
author = {I. M. Sobol'},
title = {The use of {Haar's} series for an estimate of the error in the evaluation of infinite-dimensional integrals},
journal = {Doklady Akademii Nauk},
pages = {34--37},
year = {1967},
volume = {175},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_175_1_a7/}
}
I. M. Sobol'. The use of Haar's series for an estimate of the error in the evaluation of infinite-dimensional integrals. Doklady Akademii Nauk, Tome 175 (1967) no. 1, pp. 34-37. http://geodesic.mathdoc.fr/item/DAN_1967_175_1_a7/